MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 7, 12MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 7, 12MM
Catalog Number 346-12-707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient fell and busted her knee open.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2019-00658; 346-10-711, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 7, 12MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22987263
Report Number1644408-2025-01283
Device Sequence Number9429863
Product Code JWH
UDI-Device Identifier00190446269861
UDI-Public00190446269861
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180930
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Catalogue Number346-12-707
Device Lot Number437V1046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
242-02-106 LOT: 869T1397; 352-02-107 LOT: 309V1038; 354-10-040 LOT: 103Y1198
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale